| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A revision surgery is scheduled for on (b)(6) 2025.Audiologist reports that the user is experiencing a likely migration of the device.The surgeon plans to either re-insert current device or explant and re-implant a new device.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
A revision surgery is scheduled for (b)(6) 2025.Audiologist reports that the user is experiencing a likely migration of the device.The surgeon plans to either re-insert current device or explant and re-implant a new device.
Additional Manufacturer Narrative
Additional information: according to the information received from the field the recipient experienced a decrease in hearing benefit with the device due to a post-operative migration of the electrode out of cochlea.A re-insertion surgery is planned but no further information has been received.